# SDR SWAA2023041919289

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE TRAILING EDGE ON SUPPORT BRACKET LOCATED ORSS 273 AT LT WING 2023-191910<[01] REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS 273 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A5300; SHEET 20; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS 273 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A5300; SHEET 20; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.
